# SDR ASOA2013100809179

- Difficulty date: September 16, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE HAS SEVERAL NICKS AND GOUGED.   BLENDED OUT NICKS AND GOUGES ON PAX DOOR HINGE FUSELAGE SIDE AND ADDITIONAL GOUGE DAMAGE ON DOOR HINGE SIDE IAW SRM 51-12-00.  RECEIVED AND COMPLIED WITH REO 601R-53-21-2464.  MAJOR REPAIR
